# SDR I5PA2025041868803

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,020 hours, 27,073 cycles
- Engine: Pwa PW2037
- Engine time: 74,755 hours, 24,098 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144887
- Part serial: 1168C
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLT MGE301 - ETOPS EVENT (AIRCRAFT AIR RETURN)  FOUND LH ENG PRSOV FAULTY. R/R LH ENG PRSOV PER AMM.
